# SDR DALA2025032402169

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0870403) CRACK ON WEB BTW STA 1019 AND RBL 10 AT AFT CABIN PASSENGER (W2). WEB BTW STA 1019 AND RBL 10 AT AFT CABIN PASSENGER WAS REPAIRED PER ER/A 624884-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 624884-14 REV. 0.
